... had a rash that has spread from my tummy to all over i went in and got steroids and it helped but came back even worse. Someone told me it was the hydrocodone built up in my system. This rash is so itchy and ive tried everything (soaps,food) idk what to do.if i stop ill be in constant pain. Please help!
Have you ever had this before? What does your doctor think? If it has only been since you have taken this med, it is possible you are allergic to something in it. You need to speak with your doctor about this.I personally think you should see a dermatilogist & be sure to tell them about what meds you are taking & how long you have been on them & when this all started. Hope this is of some help...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2011 • 1 answer
Anexsia 5/500 - I took a hydrocodone/acetepenimin, heart rate is high and irregular, is this normal?
Posted 28 May 2011 • 2 answers
Posted 16 Jun 2011 • 1 answer
Posted 20 Jan 2012 • 1 answer
Posted 12 Apr 2012 • 1 answer